# SDR CALA2018021200605

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 89,450 hours, 15,459 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 135W11811
- Condition: Cracked
- Location: Bs 1715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER INTERNAL FRAME, UPPER SURFACE HAS A DENT AT BS 1715 WITH EVIDENCE OF A CRACK AT THE INBOARD RADIUS.  REPAIRED IAW ECRA 5230-02054, PART 1,  AND ECRA 5230-02054, PART 1, ITEM 2.
